# SDR FDEA202204030826

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO, MAIN CABIN FLOOR SUPPORT STRUCTURE, OTBD SPLICE IS   CRACKED BETWEEN STA 1562 AND 1582 AT APPROX LBL82 REMOVED ANGLE AND REPLACED WITH NEW ANGLE IAW B767 SRM 51-40-02-0G AND BAC DWG   146T5650, REV. C.
